# SDR ABXA030398

- Difficulty date: October 7, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 60,050 hours, 60,350 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: 995773412
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING DOOR HAD CRACKED INTERCOSTAL AT LATCH HANDLE.  REPLACED INTERCOSTAL IAW DC-9 SRM 51-30-2 AND 51-30-5.
